×

On an implicit method for nonconvex variational inequalities. (English) Zbl 1202.90253

Summary: In this paper, we suggest and analyze an implicit iterative method for solving nonconvex variational inequalities using the technique of the projection operator. We also discuss the convergence of the iterative method under partially relaxed strongly monotonicity, which is a weaker condition than cocoerciveness. Our method of proof is very simple.

MSC:

90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Stampacchia, G.: Formes bilineaires coercitives sur les ensembles convexes. C. R. Acad. Sci. Paris 258, 4413–4416 (1964) · Zbl 0124.06401
[2] Bounkhel, M., Tadj, L., Hamdi, A.: Iterative schemes to solve nonconvex variational problems. J. Inequal. Pure Appl. Math. 4, 1–14 (2003) · Zbl 1045.58014
[3] Clarke, F.H., Ledyaev, Y.S., Wolenski, P.R.: Nonsmooth Analysis and Control Theory. Springer, Berlin (1998) · Zbl 1047.49500
[4] Kinderlehrer, D., Stampacchia, G.: An Introduction to Variational Inequalities and Their Applications. SIAM, Philadelphia (2000) · Zbl 0988.49003
[5] Noor, M.A.: General variational inequalities. Appl. Math. Lett. 1, 119–121 (1988) · Zbl 0655.49005
[6] Noor, M.A.: Some developments in general variational inequalities. Appl. Math. Comput. 152, 199–277 (2004) · Zbl 1134.49304
[7] Noor, M.A.: Implicit iterative methods for nonconvex variational inequalities. J. Optim. Theory Appl. 143, 619–624 (2009) · Zbl 1187.90297
[8] Noor, M.A.: Projection methods for nonconvex variational inequalities. Optim. Lett. 3, 411–418 (2009) · Zbl 1171.58307
[9] Noor, M.A., Noor, K.I., Rassias, T.M.: Some aspects of variational inequalities. J. Comput. Appl. Math. 47, 285–312 (1993) · Zbl 0788.65074
[10] Poliquin, R.A., Rockafellar, R.T., Thibault, L.: Local differentiability of distance functions. Trans. Am. Math. Soc. 352, 5231–5249 (2000) · Zbl 0960.49018
[11] Noor, M.A.: Principles of variational Inequalities. Lap-Lambert Academic, Saarbrucken (2009) · Zbl 1187.90297
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.